Browse "MA-Journal Papers(저널논문)" byAuthorLee, DW

Showing results 1 to 9 of 9

1
Characterizations of Bochner-Krall orthogonal polynomials of Jacobi type

Kwon, Kil Hyunresearcher; Lee, DW, CONSTRUCTIVE APPROXIMATION, v.19, no.4, pp.599 - 619, 2003

2
Differential equations and Sobolev orthogonality

Jung, IH; Kwon, Kil Hyunresearcher; Lee, DW; Littlejohn, LL, JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, v.65, no.1-3, pp.173 - 180, 1995-12

3
Discrete classical orthogonal polynomials

Kwon, Kil Hyunresearcher; Lee, DW; Park, SB; Yoo, BH, JOURNAL OF DIFFERENCE EQUATIONS AND APPLICATIONS, v.4, no.2, pp.145 - 162, 1998

4
Error estimates of Lagrange interpolation and orthonormal expansions for Freud weights

Kwon, Kil Hyunresearcher; Lee, DW, JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, v.133, no.1-2, pp.445 - 454, 2001-08

5
Inequalities of Rafalson type for algebraic polynomials

Kwon, Kil Hyunresearcher; Lee, DW, JOURNAL OF APPROXIMATION THEORY, v.128, pp.175 - 186, 2004-06

6
New characterizations of discrete classical orthogonal polynomials

Kwon, Kil Hyunresearcher; Lee, DW; Park, SB, JOURNAL OF APPROXIMATION THEORY, v.89, no.2, pp.156 - 171, 1997-05

7
Orthogonal functions satisfying a second-order differential equation

Kwon, Kil Hyunresearcher; Lee, DW, JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, v.153, no.1-2, pp.283 - 293, 2003-04

8
Tchebycheff polynomials on a disk

Kwon, Kil Hyunresearcher; Lee, DW, JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, v.162, no.2, pp.359 - 363, 2004-01

9
Weighted L-2 inequalities for classical and semiclassical weights

Jung, HS; Kwon, Kil Hyunresearcher; Lee, DW, JOURNAL OF INEQUALITIES AND APPLICATIONS, v.1, no.2, pp.171 - 181, 1997

Discover

Type

Open Access

Date issued

. next

Subject

. next

rss_1.0 rss_2.0 atom_1.0